# SDR SWAA2023071879019

- Difficulty date: July 16, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 25,609 hours, 12,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING FWD EMERGENCY LIGHT AND RH OVERWING AFT EMERGENCY LIGHT INOP<[01] PART REMOVAL;[02] PART INSTALL;[03] R&R?D EMERGENCY LIGHT POWER SUPPLY BATTERY PACKS M2335 & M1671 IAW AMM 3-51-06. OPS CHECK GOOD @ THIS TIME.
